# SDR AALA202207269203

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 90,154 hours, 11,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Condition: Depleted
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO PARTIAL SLIDE DEPLOYMENT, L1 DOOR EMERGENCY POWER ASSIST SYSTEM RESERVOIR NEEDS REPLACEMENT. REMOVED AND REPLACED L1 DOOR EMERGENCY POWER ASSIST SYSTEM RESERVOIR PER AMM 52-11-22.
